# SDR USAA980427

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48154
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 639
- Part time: 40,699 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-6 CHECK, FOUND LONGEORN CRACKED ACROSS INTERSECTION .20 INCH AT STATION 639 LONGERON 4L.  INSTALLED SPLICE PER SRM 53-02 PAGES 48-53.  (M)
